# SDR SWAA113345A

- Difficulty date: May 10, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 26,232 hours, 15,236 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25757
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK FOUND, RT HORIZONTAL STAB LOWER IN SPAR SKIN AT STA 111.10 HAS CRACK APPROX 27" FROM REAR SPAR 1.5" LONG ALONGSIDE RIB.  REPAIRED SKIN PER SRM .
